# SDR C2XA10R057

- Difficulty date: May 6, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 19,180 hours, 14,624 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700626
- Part serial: 03036863
- Condition: Inoperative
- Location: Nr 2
- Part time: 19,348 hours, 10,274 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3110 - EWR - FLIGHT CREW REPORTED ADC NR 2 INOPERATIVE IN FLIGHT.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED ADC NR 2 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
